# SDR REXA201000299

- Difficulty date: December 1, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 5,780 hours, 4,206 cycles
- Engine: Ge CF348C5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-ICE WARN THEN L/R CAUTIONS OPS CHECK IAW AMM 30-10-00 AND OP CHECK AILC IAW AMM 30-12-12. NO DEFECTS NOTED.
